I’m a 20 year old from South Africa, I came across this site while checking for the possible side effects of Topamax. I have been on Topalex 50mg (which is the same thing) for 10 months now, I suffer from severe migraines. The medication has definitely helped a lot, before I wouldn’t go a single day without getting a migraine & now I get a migraine maybe twice a month, if that.
But.. I have lost 10kg (I don’t know what that is in lbs, sorry!) & I now only weigh 46kg.. I’m quite underweight & I am always cold. I’m not gonna mention all the side effects I have because it has already been mentioned several times above. However, I have a sudden tightness in my chest that has never been there before & I would just like to know if anyone has experienced this while taking Topamax?
I am seriously considering stopping this medication as the problems with concentration, confusion & loss of words is getting a bit much especially as I am working & studying.
Any advice would be highly appreciated!!